D. Tipper and M. K. Sundareshan, Numerical methods for modeling computer networks under nonstationary conditions, IEEE Journal on Selected Areas in Communications, vol.8, issue.9, pp.1682-1695, 1990.
DOI : 10.1109/49.62855

M. S. Obaidat, F. Zarai, and P. Nicopolitidis, Modeling and Simulation of Computer Networks and Systems: Methodologies and Applications, 2015.

M. Medykovsky, I. Droniuk, M. Nazarkevich, and O. Fedevych, Modelling the Pertubation of Traffic Based on Ateb-functions, International Conference on Computer Networks, Lwowek Slaski, pp.38-44, 2013.
DOI : 10.1007/978-3-642-38865-1_5

S. J. Ridden and B. D. Macarthur, Cell fate regulatory networks, " in New Frontiers of Network Analysis in Systems Biology, 2012.

C. Stotzel, S. Roblitz, and H. Siebert, Complementing ODE-Based System Analysis Using Boolean Networks Derived from an Euler-Like Transformation, PLOS ONE, vol.153, issue.1, 2015.
DOI : 10.1371/journal.pone.0140954.s001

B. Bylina, M. Karwacki, and J. Bylina, A CPU-GPU Hybrid Approach to the Uniformization Method for Solving Markovian Models ??? A Case Study of a Wireless Network, Proceedings of the 19th International Conference on Computer Networks, pp.2012-401
DOI : 10.1007/978-3-642-31217-5_42

W. A. Massey and W. Whitt, Networks of infinite-server queues with nonstationary Poisson input, Queueing Systems, vol.34, issue.1-3, pp.183-250, 1993.
DOI : 10.1016/B978-1-4832-0022-4.50006-5

C. Casetti, R. L. Cigno, M. Mellia, M. Munafo, and Z. Zsoka, A new class of QoS routing strategies based on network graph reduction, Computer Networks, vol.41, issue.4, pp.475-487, 2003.
DOI : 10.1016/S1389-1286(02)00414-0

URL : http://porto.polito.it/1414184/1/01019317.pdf

M. Herty, A. Klar, and A. K. Singh, An ODE traffic network model, Journal of Computational and Applied Mathematics, vol.203, issue.2, pp.419-436, 2007.
DOI : 10.1016/j.cam.2006.04.007

URL : https://doi.org/10.1016/j.cam.2006.04.007

D. Minerva, S. Kawasaki, and T. Suzuki, Pathway network analysis and an application to the ODE model of MMP2 activation in the early stage of cancer cell invasion, AIP Conference Proceedings, vol.1651, issue.1, pp.99-104, 2015.
DOI : 10.1063/1.4914439

S. Soliman and M. Heiner, A Unique Transformation from Ordinary Differential Equations to Reaction Networks, PLoS ONE, vol.482, issue.12, 2010.
DOI : 10.1371/journal.pone.0014284.g007

URL : https://hal.archives-ouvertes.fr/hal-01431261

E. Stai, V. Karyotis, and S. Papavassiliou, Analysis and control of information diffusion dictated by user interest in generalized networks, Computational Social Networks, vol.393, issue.12, 2015.
DOI : 10.1038/30918

URL : https://doi.org/10.1186/s40649-015-0025-4

J. Yang and J. Leskovec, Modeling Information Diffusion in Implicit Networks, 2010 IEEE International Conference on Data Mining, pp.599-608, 2010.
DOI : 10.1109/ICDM.2010.22

URL : http://cs.stanford.edu/%7Ejure/pubs/lim-icdm10.pdf

A. Davoudi and M. Chatterjee, Prediction of information diffusion in social networks using dynamic carrying capacity, 2016 IEEE International Conference on Big Data (Big Data), pp.2466-2469
DOI : 10.1109/BigData.2016.7840883

M. H. Khouzani, S. Sarkar, and E. Altman, Maximum Damage Malware Attack in Mobile Wireless Networks, IEEE/ACM Transactions on Networking, vol.20, issue.5, pp.1347-1360, 2012.
DOI : 10.1109/TNET.2012.2183642

URL : https://repository.upenn.edu/cgi/viewcontent.cgi?article=1625&context=ese_papers

K. Burrage and B. Pohl, Implementing an ODE code on distributed memory computers, Computers & Mathematics with Applications, vol.28, issue.10-12, pp.10-12, 1994.
DOI : 10.1016/0898-1221(94)00194-4

URL : https://doi.org/10.1016/0898-1221(94)00194-4

I. E. Lagaris, A. Likas, and D. I. Fotiadis, Artificial neural networks for solving ordinary and partial differential equations, IEEE Transactions on Neural Networks, vol.9, issue.5, pp.987-1000, 1998.
DOI : 10.1109/72.712178

A. J. Meade and A. A. Fernandez, The numerical solution of linear ordinary differential equations by feedforward neural networks, Mathematical and Computer Modelling, vol.19, issue.12, pp.1-25, 1994.
DOI : 10.1016/0895-7177(94)90095-7

URL : https://doi.org/10.1016/0895-7177(94)90095-7

N. Mai?duy, Solving high order ordinary differential equations with radial basis function networks, International Journal for Numerical Methods in Engineering, vol.54, issue.6, pp.824-852, 2005.
DOI : 10.12989/sem.2003.15.5.535